Open Access

On the extremal extensions of a non-negative Jacobi operator

     Article (.pdf)

Abstract

We consider the minimal non-negative Jacobi operator with $p\times p-$matrix entries. Using the technique of boundary triplets and the corresponding Weyl functions, we describe the Friedrichs and Krein extensions of the minimal Jacobi operator. Moreover, we parametrize the set of all non-negative extensions in terms of boundary conditions.

Key words: Jacobi matrix, non-negative operator, Friedrichs and Krein extensions, boundary triplet, Weyl function.


Full Text





Article Information

TitleOn the extremal extensions of a non-negative Jacobi operator
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 4, 310-318
MathSciNet MR3156297
zbMATH 1313.47065
MilestonesReceived 02/04/2013; Revised 14/06/2013
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

Aleksandra Ananieva
R. Luxemburg, 74, Donetsk, 83114, Ukraine

Nataly Goloshchapova
R. Luxemburg, 74, Donetsk, 83114, Ukraine 


Citation Example

Aleksandra Ananieva and Nataly Goloshchapova, On the extremal extensions of a non-negative Jacobi operator, Methods Funct. Anal. Topology 19 (2013), no. 4, 310-318.


BibTex

@article {MFAT690,
    AUTHOR = {Ananieva, Aleksandra and Goloshchapova, Nataly},
     TITLE = {On the extremal extensions of a non-negative Jacobi operator},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {4},
     PAGES = {310-318},
      ISSN = {1029-3531},
  MRNUMBER = {MR3156297},
 ZBLNUMBER = {1313.47065},
       URL = {http://mfat.imath.kiev.ua/article/?id=690},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues